One condition for rigidity of composite surfaces
Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 105-114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_1_a13,
author = {I. Kh. Sabitov},
title = {One condition for rigidity of composite surfaces},
journal = {Matemati\v{c}eskie zametki},
pages = {105--114},
year = {1967},
volume = {2},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a13/}
}
I. Kh. Sabitov. One condition for rigidity of composite surfaces. Matematičeskie zametki, Tome 2 (1967) no. 1, pp. 105-114. http://geodesic.mathdoc.fr/item/MZM_1967_2_1_a13/